How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18427
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

Hi I have a plaque on my leg I would like someone to look

Resolved Question:

3/4 years ago I got bitten badly my mosquito's.  After which Ive had this plaque on my leg.

I do suffer from psoriasis on my scalp and elbows.  And in the Summer it responded to treatment but currently its bad.

It was itching so much on holiday I scratched it and it bleed and this is what its like now.

I think it looks like Bowens but I know it started with bites.

Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
HI
What is your question?
Customer: replied 2 years ago.

The questions is above with attachments

I have a plaque on my leg.

It started 3 years ago with a bad clump of mosquito bites.

Ive scratched it on and off and its currently very bad and in the pictures

Expert:  DrRussMD replied 2 years ago.
I'll opt out so another expert can help you
Customer: replied 2 years ago.
Relist: Incomplete answer.
Expert:  Dr. D. Love replied 2 years ago.
The attachments either are not opening appropriately or do not contain any images.
Could you attach a picture as a jpg file?
What medicines have you tried to treat this plaque?
Customer: replied 2 years ago.

Expert:  Dr. D. Love replied 2 years ago.
Thank you. That image came through the system.
What medicines have you tried to treat this plaque?
Customer: replied 2 years ago.

Hi

I have been using Nerisone from the doctor.

In the summer it started to go with treatment but now cause I scratched it it like this .. I'm worried its something worse..

Expert:  Dr. D. Love replied 2 years ago.
The appearance on the picture does look like it is psoriasis. It does not have the appearance of Bowen's disease or any other serious illness.

I ask about the medicine that has been used to know whether a more potent steroid would be an option, but the Nerisone is a potent steroid cream. Since this is not working, the usual next medicine that I would consider would be a medicine that works by suppressing the immune system, such as tacrolimus or pimecrolimus.

If I can provide any further information, please let me know.
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18427
Experience: Family Physician for 10 years; Hospital Medical Director for 10 years.
Dr. D. Love and 2 other Medical Specialists are ready to help you

Related Medical Questions